Alert archive / Colorado / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 18, NWS Pueblo, CO

May 9, 2017Crowley County, Otero County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at May 9, 2017, 2:55 PM MDT for Crowley County, Otero County, Colorado. It was in force for 35 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 9, 2017, 2:55 PM MDT (20:55 UTC)
Expired
May 9, 2017, 3:30 PM MDT
In force
35 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Crowley County, CO, Otero County, CO

The radar

The Pueblo radar (KPUX), 50 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 9, 2:56 PM MDTHAIL 12 Se Manzanola, CO
May 9, 3:30 PM MDTHAIL 0.752 N Sugar City, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 9, 11:15 AM MDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 8.9 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2017-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2017-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
780 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
-22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

000 
WUUS55 KPUB 092055
SVRPUB
COC025-089-092130-
/O.NEW.KPUB.SV.W.0018.170509T2055Z-170509T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
255 PM MDT TUE MAY 9 2017

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  North central Otero County in southeastern Colorado...
  Eastern Crowley County in southeastern Colorado...

* Until 330 PM MDT

* At 255 PM MDT, a severe thunderstorm was located over Manzanola, or
  16 miles northwest of La Junta, moving north at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Rocky Ford, Ordway, Manzanola, Sugar City and Crowley. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

&&

LAT...LON 3803 10374 3807 10388 3846 10392 3824 10346
TIME...MOT...LOC 2055Z 199DEG 22KT 3809 10382 

HAIL...1.00IN
WIND...60MPH
 
$$

lw
1 follow-up statement
289 
WWUS55 KPUB 092114
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
314 PM MDT TUE MAY 9 2017

COC025-089-092130-
/O.CON.KPUB.SV.W.0018.000000T0000Z-170509T2130Z/
Otero CO-Crowley CO-
314 PM MDT TUE MAY 9 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT
FOR NORTHEASTERN OTERO AND CENTRAL CROWLEY COUNTIES...

At 312 PM MDT, a severe thunderstorm was located over Ordway, or 20
miles northwest of La Junta, moving north at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Ordway and Sugar City. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 3815 10367 3820 10381 3846 10392 3823 10347
      3823 10348
TIME...MOT...LOC 2112Z 201DEG 26KT 3823 10374 

HAIL...1.00IN
WIND...60MPH
 
$$
Skelly

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 12:08 PM MDT, 2 hours 47 minutes earlier.

Area forecast discussion, May 9, 12:08 PM MDT, 2 hours 47 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1208 PM MDT Tue May 9 2017

.UPDATE...
Issued at 1156 AM MDT Tue May 9 2017

Severe thunder watch issued around 11AM this morning for first
batch of storms moving northward from New Mexico. New line of
severe storms is over north central New Mexico, which will move
northward into colorado during the afternoon. High resolution
convective allowing models continue to show super cells developing
over and new the southern I25 corridor by the mid afternoon.
Storms will drift north to northeast. Some models suggest storms
will develop north and east of current watch box this evening.
Will have to watch for potential of more more severe weather as
SPC slight risk extends out to Kansas border and into northeast
Colorado. --PGW--

&&

.SHORT TERM...(Today and tonight)
Issued at 441 AM MDT Tue May 9 2017

...HIGH IMPACT WEATHER POSSIBLE TODAY INCLUDING TORNADO THREAT ALONG
AND CLOSE TO THE I-25 CORRIDOR & EASTERN PLAINS ALONG WITH FLASH
FLOODING FOR THE NUMEROUS BURN SCARS AND URBAN CENTERS...

...ROTATING STORMS WHICH ARE FORECAST TO DEVELOP TODAY WILL MOVE IN
A GENERAL NORTHERLY DIRECTION WHICH IS NOT NORMAL...

...STORMS MAY DEVELOP AS EARLY AS 1 PM IN THE TRINIDAD REGION AND
MOVE IN A GENERAL NORTHERLY DIRECTION...

A High Impact weather day is possible this afternoon and evening as
slow moving upper low (and impressive short wave rotating around the
low) brings an anomalous weather pattern to the region. This pattern
will allow for supercells (and possible tornadoes) to develop and
move in a general northerly direction, potentially affecting the
urban corridor regions. In addition, heavy rains will be possible
which could lead to flash flooding across the burn scars and urban
centers.

Currently...

Slow moving lumbering 500 mb low was located just south of the CA/AZ
region in Mexico. Abundant moisture has advected northward across
the high plains as 50 dewpts were common. Showers ongoing across the
region this morning with more convection moving north from New
Mexico at 3 am. Looking back at rainfall that occurred yesterday,
radar has estimated 2-4+" amounts have fallen across southern Pueblo
county and parts of Otero and Crowley counties. Local heavy amounts
have been estimated across western Pueblo county. Flooding was
reported in Fowler yesterday.

Today into this evening...

A high impact weather event will be possible across the region
today. Both severe convective weather and flash flooding could
occur. The 500 mb low will slowly move northeast today and deep
southerly wind fields are expected to increase. Plenty of low level
moisture (and potential instability) is already in place across the
area. The meteorological pattern over the region is anomalous in
that strong southerly flow is in place due to the location and slow
movement of the 500 mb low. Unlike normal days where thunderstorms
would develop over the mtns and then move in a generally easterly
direction, the storms today will develop over the mountains and move
in a generally northerly direction. This northerly component of the
storms will cause them to track over the urban corridor regions
later this afternoon. Conditions are quite favorable for these
storms to rotate and potentially produce tornadoes. SPC has a 5%
tornado risk covering nearly all of the plains including most of the
urban corridor regions. High resolution guidance (including HRRR and
SPC SSEO guidance products) are indicating rotating storms
developing in the Trinidad region early this afternoon and and then
moving NNE towards the Pueblo/La Junta region during mid afternoon
and then into east central CO late this afternoon. Although the
guidance does not explicitly show the brunt of the activity
affecting Colorado Springs proper, severe storms will also be
possible.

Although this large scale weather pattern is anomalous, it is not
unheard of. Several years back a tornado hit the Windsor CO region.
This tornado formed late in the morning and moved in a general North-
northWESTERLY direction. Past history has also shown 500 mb lows
similar to this one causing significant severe weather activity to
move in a northerly direction affecting the urban corridor regions
of Colorado.

Although wind fields are quite favorable for the development of
severe thunderstorms, and there is plenty of low level moisture,
instability may not be maximized due to all the clouds over the
region. The more sun that we get today the better will be the chance
for severe thunderstorm activity.

Flash flooding will also be an issue. Flooding was reported
yesterday in the Fowler area due to the heavy rain. Heavy rain is
indicated in the guidance over the mountains today and burn scar
flooding is possible. This heavy rain is also forecast to move
across the urban centers late this afternoon and evening. WPC has
the area in marginal risk for flash flooding. For this reason a
flash flood watch has been issued for the S mtns and I-25 corridor
region. Guidance products shows impressive diffluence over the
region this afternoon and given the moisture over the region heavy
rain is likely.

The mtns may also see locally heavy rains areas. Snow will be
possible at mtn top locations. One or two severe storms may also
occur across the San Luis Valley.

Later tonight...

Brunt of heavier precip will move out of the region although
isolated/scattered showers will be possible.

.LONG TERM...(Wednesday through Monday)
Issued at 441 AM MDT Tue May 9 2017

Wednesday and Thursday...Models agree on moving the upper low across
New Mexico on Wed, the Panhandles Wed night, then east along the
Kansas/Oklahoma border on Thu. Pieces of energy are forecast to
rotate around the low and move up across the forecast area on Wed,
helping to tap into the available moisture for an abundance of
convection. Easterly llvl flow will provide the moisture feed for
enhanced heavy rain potential Wed, and area burn scars will once
again need to be monitored closely, especially since this will be
the third or fourth day of receiving pcpn. SPC has the marginal area
for severe potential nosing into eastern Colorado on Wed since that
area will have the best shot of strong to severe storms. Further
west towards the mts, severe potential decreases as heavy rain
potential increases. On Thu as the system pulls away, pcpn chances
will drop off quickly by late aftn as brisk northerly flow on the
backside of the low ushers in cooler and less moist air.

Highs will climb into the 60s and 70s most areas for Wed, then the
50s and 60s for Thu as cooler air filters in.

Friday through Monday...An upper ridge of high pressure will slide
east across Colorado on fri, with the ridge axis expected to be east
of the state from Sat onward. This will allow brisk w-sw flow aloft
to develop across the Four Corners and western Colorado through
Monday. There will be enough residual moisture for a daily shot of
convection, initiating over the higher terrain by midday then
rolling across the adjacent plains through the evening. Temps will
warm into the 60s and 70s for Fri, then 70s to mid 80s for Sat
through Mon. Moore

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1156 AM MDT Tue May 9 2017

Upper level system to the southwest of Colorado will bring
widespread thunderstorm activity to the state. GOES-16 visible
satellite imagery and ground-based lightning data reveal storms are
already ongoing across south-central Colorado. Thunderstorms will
begin to impact all three TAF sites (KALS, KPUB, KCOS) in the early
afternoon, and continue through around 03Z tonight. Gusty,
variable winds and MVFR conditions will develop periodically
during the period of thunderstorm activity.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 11 PM MDT this evening for COZ072>088.

&&

UPDATE...PGW
SHORT TERM...HODANISH
LONG TERM...MOORE
AVIATION...LINE
Hazardous weather outlook, May 9, 11:55 AM MDT, 3 hours before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1155 AM MDT Tue May 9 2017

COZ058>089-093>099-101800-
Western Mosquito Range/East Lake County Above 11000 Ft-
Leadville Vicinity/Lake County Below 11000 Ft-
Eastern Sawatch Mountains above 11000 Ft-
Western Chaffee County Between 9000 and 11000 Ft-
Central Chaffee County Below 9000 Ft-
Western Mosquito Range/East Chaffee County above 9000Ft-
Saguache County West of Continental Divide Below 10000 Ft-
Saguache County East of Continental Divide below 10000 Ft-
La Garita Mountains Above 10000 Ft-
Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Ft-
Eastern San Juan Mountains Above 10000 Ft-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Ft-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft-
Northern Sangre de Cristo Mountains above 11000 Ft-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Ft-
Southern Sangre de Cristo Mountains Above 11000 Ft-
Northwestern Fremont County  Above 8500Ft-
Western/Central Fremont County Below 8500 Ft-
Wet Mountain Valley Below 8500 Ft-
Wet Mountains between 6300 and 10000Ft-
Wet Mountains above 10000 Ft-
Teller County/Rampart Range above 7500fT/Pike's Peak Between
7500 And 11000 Ft-Pikes Peak above 11000 Ft-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Ft-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Ft-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1155 AM MDT Tue May 9 2017

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Severe thunderstorms are expected to develop over the region by
early this afternoon and last into the evening hours. The brunt of
the severe storm activity is expected to develop in and around the
Trinidad region by early this afternoon and move in a general north
to northeast direction, reaching the Pueblo and La Junta region by
mid afternoon and into east central Colorado by late afternoon.
Additional severe thunderstorms will be possible over the remainder
of the plains this afternoon. Some of these storms will have the
potential to produce large hail and damaging winds along with a few
tornadoes. Since these storms will be moving in a general south to
north direction, there is a greater chance of severe thunderstorm
activity affecting the cities and towns along the I-25 corridor,
including Colorado Springs, Monument, Pueblo, Walsenburg and
Trinidad.

Heavy rain is also expected to develop by mid afternoon and affect
the southern mountains and plains. Flash flooding will be possible
across the burn scar areas in the Pikes Peak Region and along the
Wet and Sangre De Cristo mountains. Flash flooding will also be
possible in cities and towns along the I-25 corridor region.
Localized flash flooding may occur across the remainder of the
plains.

All thunderstorms today will produce lightning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

On Wednesday and Thursday, the upper level low moves closer to
the region, bringing showers and thunderstorms to the area. A few
storms could become strong across the plains and heavy rainfall
will become more of a concern for burn scars. Primary risks are
lightning, small hail, wind gusts up to 50 mph and localized
flash flooding. Snow levels will remain around 10000 feet with
light to moderate accumulations possible across the higher
elevations.

High pressure will move across the area for Friday through Monday,
and temperatures will warm back up above normal. However, there
will be enough residual moisture for isolated thunderstorms to
develop over the higher terrain each afternoon. Primary concerns
will be lightning, small hail and wind gusts up to 50 mph.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
likely by early this afternoon and may last into tonight across the
region.

50/50

In the hours before

Local storm report, May 9, 9:45 AM MDT, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
945 AM MDT TUE MAY 9 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0944 AM     HEAVY RAIN       2 NW COLORADO SPRINGS   38.85N 104.85W
05/09/2017  M0.53 INCH       EL PASO            CO   TRAINED SPOTTER

            TOTAL RAINFALL FROM YESTERDAY.

&&
Special weather statement, May 9, 12:17 PM MDT, 2 hours 38 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1217 PM MDT TUE MAY 9 2017

COZ067-068-091900-
Eastern San Juan Mountains Above 10000 Ft CO-
Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Ft CO-
1217 PM MDT TUE MAY 9 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RIO GRANDE...
SOUTHEASTERN MINERAL AND WESTERN CONEJOS COUNTIES UNTIL 100 PM MDT...

At 1216 PM MDT, Doppler radar was tracking a strong thunderstorm near
Chama, moving north at 40 mph.

Dime size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Cumbres Pass and Platoro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3700 10648 3714 10659 3719 10660 3723 10668
      3740 10668 3739 10688 3746 10691 3747 10628
      3699 10639
TIME...MOT...LOC 1816Z 181DEG 36KT 3693 10654

lw
Special weather statement, May 9, 12:21 PM MDT, 2 hours 34 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1221 PM MDT TUE MAY 9 2017

COZ086>089-093-091915-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Crowley County CO-La Junta Vicinity/Otero County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
1221 PM MDT TUE MAY 9 2017

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN OTERO...NORTHEASTERN
HUERFANO...NORTH CENTRAL LAS ANIMAS...SOUTHWESTERN CROWLEY AND
SOUTHEASTERN PUEBLO COUNTIES UNTIL 115 PM MDT...

At 1221 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles north of Delhi, or 30 miles west of La Junta, moving north at
45 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Rocky Ford, Fowler, Swink, Manzanola, Olney Springs, Crowley and
Timpas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3774 10371 3766 10407 3780 10440 3816 10444
      3825 10400 3811 10359
TIME...MOT...LOC 1821Z 188DEG 41KT 3783 10407

lw
Special weather statement, May 9, 2:30 PM MDT, 25 minutes before
Special Weather Statement
National Weather Service Pueblo CO
230 PM MDT TUE MAY 9 2017

COZ089-093-092130-
Crowley County CO-La Junta Vicinity/Otero County CO-
230 PM MDT TUE MAY 9 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OTERO AND
SOUTHWESTERN CROWLEY COUNTIES UNTIL 330 PM MDT...

At 230 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles northwest of Timpas, or 20 miles west of La Junta, moving north
at 25 mph.

Dime size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Fowler, Ordway, Manzanola, Olney Springs and Crowley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3785 10380 3785 10400 3828 10405 3831 10387
      3827 10370
TIME...MOT...LOC 2030Z 185DEG 23KT 3793 10391

lw
Special weather statement, May 9, 2:47 PM MDT, 8 minutes before
Special Weather Statement
National Weather Service Pueblo CO
247 PM MDT TUE MAY 9 2017

COZ094-092130-
Eastern Las Animas County CO-
247 PM MDT TUE MAY 9 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LAS ANIMAS COUNTY
UNTIL 330 PM MDT...

At 247 PM MDT, Doppler radar was tracking a strong thunderstorm near
Kim, or 42 miles west of Springfield, moving north at 35 mph.

Dime size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Kim.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3722 10328 3722 10347 3763 10364 3763 10321
TIME...MOT...LOC 2047Z 173DEG 32KT 3729 10338

lw

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 6:04 PM MDTSpecial Weather StatementPUBLas Animas26 min
May 8, 6:26 PM MDTSpecial Weather StatementPUBPueblo34 min
May 8, 6:28 PM MDTAreal Flood AdvisoryPUBCrowley, Huerfano, Las Animas, Otero, Pueblo3 hr
May 8, 6:36 PM MDTSevere Thunderstorm WarningPUBLas Animas, Pueblo24 min
May 8, 6:43 PM MDTSpecial Weather StatementPUBEl Paso77 min
May 8, 6:49 PM MDTSpecial Weather StatementPUBOtero26 min
May 8, 7:01 PM MDTSpecial Weather StatementPUBLas Animas29 min
May 8, 7:13 PM MDTSevere Thunderstorm WarningPUBLas Animas32 min
May 8, 7:17 PM MDTSpecial Weather StatementPUBLas Animas28 min
May 8, 7:31 PM MDTSpecial Weather StatementPUBOtero29 min
May 8, 7:42 PM MDTSevere Thunderstorm WarningPUBOtero33 min
May 8, 8:06 PM MDTSpecial Weather StatementPUBOtero24 min
May 8, 8:22 PM MDTSpecial Weather StatementPUBOtero23 min
May 8, 8:41 PM MDTSpecial Weather StatementPUBBaca34 min
May 9, 5:08 AM MDTFlash Flood WatchPUBAlamosa, Chaffee, Costilla, Custer, El Paso, Fremont and 5 more17 hr
May 9, 12:02 PM MDTAreal Flood WarningPUBHuerfano46 hr
May 9, 12:17 PM MDTSpecial Weather StatementPUBRio Grande43 min
May 9, 12:21 PM MDTSpecial Weather StatementPUBOtero54 min
May 9, 12:44 PM MDTFlash Flood WarningPUBCrowley, Otero, Pueblo3 hr
May 9, 2:30 PM MDTSpecial Weather StatementPUBOtero60 min
May 9, 2:47 PM MDTSpecial Weather StatementPUB43 min
May 9, 3:05 PM MDTSpecial Weather StatementPUBCuster85 min
May 9, 3:22 PM MDTAreal Flood AdvisoryPUBCuster, Pueblo3 hr
May 9, 3:23 PM MDTSevere Thunderstorm WarningPUBBent, Las Animas, Otero54 min
May 9, 3:29 PM MDTSevere Thunderstorm WarningPUBCrowley, Kiowa47 min
May 9, 3:38 PM MDTAreal Flood WarningPUBConejos24 hr
May 9, 3:48 PM MDTSpecial Weather StatementPUBBent, Crowley, Otero72 min
May 9, 3:59 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa, Otero48 min
May 9, 4:22 PM MDTSpecial Weather StatementPUBLas Animas23 min
May 9, 4:26 PM MDTAreal Flood WarningPUBConejos27 hr
May 9, 4:33 PM MDTSpecial Weather StatementPUBKiowa27 min
May 9, 4:48 PM MDTSpecial Weather StatementPUBBent27 min
May 9, 5:07 PM MDTSpecial Weather StatementPUBKiowa23 min
May 9, 5:10 PM MDTSpecial Weather StatementPUBBent35 min
May 9, 5:15 PM MDTSevere Thunderstorm WarningPUBKiowa30 min
May 9, 5:32 PM MDTSpecial Weather StatementPUBKiowa28 min
May 9, 5:55 PM MDTSevere Thunderstorm WarningPUBKiowa35 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.